# SDR AALA202012099006

- Difficulty date: December 8, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 38,830 hours, 14,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE).  EMERGENCY LIGHT ON SEAT ROW 18ABC INOPERATIVE.    REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHTING HARNESS AT SEAT ROW 18ABC, PER IPC 33-51-09-24.  OPERATIONS CHECKED OK, PER AMM 33-51-00.  (SUPPLEMENTAL CLOSED)
